O. R. Bininda-emonds, The evolution of supertrees, Trends in Ecology & Evolution, vol.19, issue.6, pp.315-322, 2004.
DOI : 10.1016/j.tree.2004.03.015

J. Byrka, P. Gawrychowski, K. T. Huber, and S. Kelk, Worst-case optimal approximation algorithms for maximizing triplet consistency within phylogenetic networks, Journal of Discrete Algorithms, vol.8, issue.1, pp.65-75, 2010.
DOI : 10.1016/j.jda.2009.01.004

T. Cormen, C. Leiserson, R. Rivest, and C. Stein, Introduction to Algorithms, Massachusetts, 2009.

J. Felsenstein, Inferring Phylogenies, 2004.

M. L. Fredman and D. E. Knuth, Recurrence relations based on minimization, Journal of Mathematical Analysis and Applications, vol.48, issue.2, pp.534-559, 1974.
DOI : 10.1016/0022-247X(74)90176-0

L. G¸asieniecg¸asieniec, J. Jansson, A. Lingas, and A. Ostlin, On the complexity of constructing evolutionary trees, Journal of Combinatorial Optimization, vol.3, issue.2/3, pp.183-197, 1999.
DOI : 10.1023/A:1009833626004

D. Gusfield, S. Eddhu, and C. Langley, Efficient reconstruction of phylogenetic networks with constrained recombination, Proceedings of the Computational Systems Bioinformatics Conference, pp.363-374, 2003.

M. R. Henzinger, V. King, and T. Warnow, Constructing a Tree from Homeomorphic Subtrees, with Applications to Computational Evolutionary Biology, Algorithmica, vol.24, issue.1, pp.1-13, 1999.
DOI : 10.1007/PL00009268

H. Hwang and T. Tsai, An asymptotic theory for recurrence relations based on minimization and maximization, Theoretical Computer Science, vol.290, issue.3, pp.1475-1501, 2003.
DOI : 10.1016/S0304-3975(02)00066-X

D. H. Huson, R. Rupp, and C. Scornavacca, Phylogenetic Networks: Concepts, Algorithms and Applications, 2010.
DOI : 10.1017/CBO9780511974076

J. Jansson, N. Nguyen, and W. Sung, Algorithms for Combining Rooted Triplets into a Galled Phylogenetic Network, SIAM Journal on Computing, vol.35, issue.5, pp.1098-1121, 2006.
DOI : 10.1137/S0097539704446529

S. Kapoor and E. M. Reingold, Recurrence relations based on minimization and maximization, Journal of Mathematical Analysis and Applications, vol.109, issue.2, pp.591-604, 1985.
DOI : 10.1016/0022-247X(85)90170-2

Z. Li and E. M. Reingold, Solution of a Divide-and-Conquer Maximin Recurrence, SIAM Journal on Computing, vol.18, issue.6, pp.1188-1200, 1989.
DOI : 10.1137/0218079

D. Morrison, Introduction to Phylogenetic Networks, 2011.

A. Saha and M. D. Wagh, Minmax recurrences in analysis of algorithms, Proceedings of Southeastcon '93, 1993.
DOI : 10.1109/SECON.1993.465784

L. Wang, B. Ma, and M. Li, Fixed topology alignment with recombination, Discrete Applied Mathematics, vol.104, issue.1-3, pp.281-300, 2000.
DOI : 10.1016/S0166-218X(00)00196-7